# SDR COEA2016050112908

- Difficulty date: May 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LEFT WING FRONT SPAR LOWER CHORD HAS LEVEL 2 CORROSION BETWEEN RIBS 4 - 5.  REPAIRED IAW SRAS DT S-909 14 8250 DATED 5 18 2016.
